Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Mildly elevated liver enzymes, sharp pains in groin area, dull ache below rib cage, frequent urination. Any ideas?

I recently had blood work come back with very mildly elevated liver enzymes . I m scheduled for an ultrasound on Dec 18 but last Saturday I went to the ER with periodic sharp pain above the right groin area. I was concerned about appendix issue but I was released and since then I haven t had an episode as bad but still the odd pain. Also for the last month I have had a dull ache below the ribcage on the right side. I ve also noticed a lot of lower back fatigue on the right side and frequent urination . No fever or loss of appetite/nausea. No jaundice . Regular bowel movements, although there is sometimes some constipation. Any ideas as to what I might be experiencing?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi andrew ! You are saying frequent urination, go for diabetic test. If pain in groin area did you think it may be hernia. if both are not true as diagnose. Then eat healthy and consult the doctor. Bye be healthy. Bye.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor